# SDR IXXA07SMN106S

- Difficulty date: February 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 800
- Part time: 70,003 hours, 17,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXTERIOR FUSELAGE "A" DOOR AFT LOWER JAMB CORNER CRACKED.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION FOUND, AFTER TRIM OUT.  FABRICATED REPAIR DOUBLER AND REPAIR TRIPLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW AD-2005-18-07, SB DC8-53-078, DRAWING DOUGLAS SR08530019 AND 5750776, DRAWING DOUGLAS SR08530019, DC8 NDT SPM PART 06-10-01-001, FORM SMN 242-2, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, AND DC8 SRM 51-3-1.
